# SDR TWAA0105202

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE FWD CARGO COMPT, THE RT FWD CARGO TRACK WAS BADLY CORRODED, STA 218 TO 370.  MADE NEW TRACK FROM STOCK.  DRILLED HOLES FROM OLD TRACK AND COUNTERSUNK HOLES.  TREATED AND PRIMED TRACK.  ACCOMPLISHED PER SPM 6-70-01.
